04-08-2005, 04:28 PM #1
Your experience with finnasteride?
Lose any gains? Notice a decrease in sex drive? Did it work for you? etc.
If its going to hinder my gains I dont want to use it I dont think since I havent started losing hair yet
04-08-2005, 04:40 PM #2
04-08-2005, 04:59 PM #3
^^ double bump
04-08-2005, 05:18 PM #4
From what I Understand, it takes about 3-4 months for it to kick in, and up to a year to see results.
More importantly, using it while on Deca will increase hair loss! So thats a no no...
Im thinking of getting some as well...
04-08-2005, 05:48 PM #5
i took it for about 2 years and didn't notice any sides whatsoever.
the reason i quit, however, was because i didn't feel that it was doing jack for me. i think it did hold a little hair in the back of my head, but did nothing noticeable for the front.
04-08-2005, 06:30 PM #6Originally Posted by BlocRoc
those are both myths bro.
Taking deca with finasteride is OK. It will NOT cause more hairloss.
Secondly, finasteride starts "working" immediately, but often takes 3-6 months to notice. I only take it when "on" for systematic reduction of DHT (for both prostate and hair).
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)